MathSciNet Relay Station
MathSciNet bibliographic data
MR1435933 (98g:11101) 11M41 (11Z05 57M25 81T18)
Broadhurst, D. J.; Kreimer, D. Association of multiple zeta values with positive knots via Feynman diagrams up to $9$ loops. Phys. Lett. B 393 (1997), no. 3-4, 403–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement